since the last update (10.8), I've had the occasional issue that after inserting a tag, the ">" character is being displayed after the tag in the target text.
"This is2 an example"
is spontaneously becoming:
"This is2> an example"
(where '2' represents the tag).
Deleting the ">" character deletes the tag, so this is obviously a display issue.
Note that this is not entirely harmless – it's taken me a week to realise that deleting the ">" character deletes the tag, so I may have inadvertently deleted tags in previous jobs.
It would be good to know which method you used to insert the tag? Was the unhidden ">" character colored in red, the same as the preceding numbered tag? I need to reproduce and confirm it to find the cause of the issue. Often, the acutal context (i.e the full segment) can be helpful. Attaching the affected project to the ticket and providing the segment number with this issue might be helpful too.
I'm inserting the tag by typing '2' then hitting escape. It doesn't display incorrectly right away, but appears when I move the cursor away.
The '>' character is not in red or superscripted, it is displayed as if actual text.
It's not happening in a particular segment, it happens at random in multiple segments and in multiple projects, My recent projects are all standard Word files with no funny formatting.
in the course of translating this morning, I've identified that this appears to specifially occur where the tag is followed by the ’ character (the right single quote character - Word chr 146, not sure about the ascii code). It doesn't do it with the standard apostrophe (ascii 39).
It's not impossible that it has always done this, it's pretty rare that I would insert a tag before the above character.
Does the issue appear right afte typing the ’ character? If it does, how do you type this character in your system (Mac, Windows or Linux)?
No, it doesn't occur straight away. It occurs when I move the cursor (with the arrow keys). I'm typing it using a text shortcut set up in CT.
Sorry I omitted to answer your last point – Linux (Ubuntu).